CureZone   Log On   Join
 

Re: Lyme and Started 4 mg of lugols. Doctor said stop after TSH rose. by HotelParasite ..... Iodine Supplementation Support by VWT Team

Date:   1/14/2015 9:02:14 PM ( 7 years ago ago)
Hits:   1,523
URL:   https://curezone.org/forums/fm.asp?i=2230740

I can tell you have done your research. My TSH has always been high (above 8)and I have numerous goiters. After seeing several Endo DXs I finally realized they actually don't know anything. They are just repeating what they heard in school. Yes, I am bitter.

So I am now taking Iodoral at 50 mg a day. Goiters have went down but I have been taking Iodoral for 1.5 years and started with 100 MG a day.

My Question! If I take 100 MG a day I have a terrible time sleeping and my heart pounds. I know there are many Japanese that are ingesting 8 grams a day but they are experiencing some problems (or at least that is what DX want us to believe)

How would I know if I was taking too much iodine? I use Iodoral.

My reason is that I have been obese all my life and NOTHING takes the weight off. 10 years ago I ate 400 calories a day for 3 months and only lost 10 pounds. My hair fell out and my teeth were loose. The DX just shrugged his shoulders. (Another reason I am bitter)
 

<< Return to the standard message view

fetched in 0.08 sec, referred by curezone.org/forums/fmp.asp?i=2230740